RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 4, Pages 179–185 (Mi ufa179)  

This article is cited in 4 scientific papers (total in 4 papers)

Local and nonlocal conserved vectors for the nonlinear filtration equation

A. A. Alexandrovaa, N. H. Ibragimovab, K. V. Imamutdinovaa, V. O. Lukashchuka

a Laboratory Group analysis of mathematical models in natural and engineering sciences, Ufa State Aviation Technical University, Ufa, Russia
b Research Centre ALGA: Advances in Lie Group Analysis, Blekinge Institute of Technology, Karlskrona, Sweden

Abstract: It is demonstrated that the nonlinear filtration equation is nonlinarly selfadjoint. Using this property, the conserved vectors associated with Lie point and nonlocal symmetries are constructed.

Keywords: nonlinear filtration equation, nonlinear self-adjointness, Lie point and nonlocal symmetries, conserved vectors.

Full text: PDF file (357 kB)
References: PDF file   HTML file
UDC: 517.958+537.84
Received: 29.10.2012
Language:

Citation: A. A. Alexandrova, N. H. Ibragimov, K. V. Imamutdinova, V. O. Lukashchuk, “Local and nonlocal conserved vectors for the nonlinear filtration equation”, Ufimsk. Mat. Zh., 4:4 (2012), 179–185

Citation in format AMSBIB
\Bibitem{AleIbrIma12}
\by A.~A.~Alexandrova, N.~H.~Ibragimov, K.~V.~Imamutdinova, V.~O.~Lukashchuk
\paper Local and nonlocal conserved vectors for the nonlinear filtration equation
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 4
\pages 179--185
\mathnet{http://mi.mathnet.ru/ufa179}


Linking options:
  • http://mi.mathnet.ru/eng/ufa179
  • http://mi.mathnet.ru/eng/ufa/v4/i4/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Alexandrova, N. H. Ibragimov, V. O. Lukashchuk, “Group classification and conservation laws of nonlinear filtration equation with a small parameter”, Commun. Nonlinear Sci. Numer. Simul., 19:2 (2014), 364–370  crossref  mathscinet  isi  elib  scopus
    2. R.S. Hejazi, E. Lashkarian, “Conservation laws and symmetry analysis of (1+1)-dimensional Sawada-Kotera equation”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 3(19), 10–19  mathnet  crossref  elib
    3. S. Rashidi, S. R. Hejazi, “Analyzing Lie Symmetry and Constructing Conservation Laws For Time-Fractional Benny-Lin Equation”, Int. J. Geom. Methods Mod. Phys., 14:12 (2017), 1750170  crossref  mathscinet  zmath  isi  scopus
    4. S. Rashidi, S. R. Hejazi, “Symmetry Properties, Similarity Reduction and Exact Solutions of Fractional Boussinesq Equation”, Int. J. Geom. Methods Mod. Phys., 14:6 (2017), 1750083  crossref  mathscinet  zmath  isi  scopus
  • Уфимский математический журнал
    Number of views:
    This page:309
    Full text:64
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019